oa African Zoology - Some new data on Angolan Muridae

Volume 2, Issue 2
  • ISSN : 1562-7020
  • E-ISSN: 2224-073X



In this paper new collecting localities and short notes on distribution and systematics are given. The name of each locality is followed by its geographical reference according to the quarter-degree code system devised by Davis (1949). The distribution pattern of each species is outlined and discussed in relation to topographical and other factors and an attempt made to allocate Angolan forms to their appropriate subspecies.

Loading full text...

Full text loading...


Article metrics loading...


This is a required field
Please enter a valid email address
Approval was a Success
Invalid data
An Error Occurred
Approval was partially successful, following selected items could not be processed due to error